# SDR UALA2012022301097

- Difficulty date: February 22, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 62,117 hours, 22,119 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Bracket
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BRACKET DISBONDED FROM INSIDE OF CENTER AIR DUCT AT ROW 11 WHERE DUCT ASSY IS SAGGING.   REMOVED NOZZLE ASSY AND REPLACED BRACKETS.  NOZZLE ASSY NEEDS TO BE RE-INSTALLED AFTER REPAIR REF MM PER ORDLE.  ACCOMPLISHED REPAIR OF LOWER SURFACE, WAS ABLE TO REMOVE SOME OF THE SAGGING.  REINSTALLED NOZZLE AND BRACKETS.
